# SDR DXTA2018090901408

- Difficulty date: August 9, 2018
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 9,122 hours, 5,596 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 99126447
- Part serial: 0015
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

HYDRAULIC FLUID LEAK - HYDRAULIC B FAIL. HYDRAULIC OIL ALL OVER RIGHT REAR OF AIRCRAFT. 0 QUANTITY AND 0 PSI.  STRONG BURNING ODORS IN CABIN.//SIGNOFF// REMOVED AND REPLACED THE FOLLOWING PARTS REMOVED AND REPLACED RH B SIDE HYRQ ENG. DRIVEN PUMP REF CE-750 AMM 29-10-02 REMOVED AND REPLACED B SIDE HYD PRESS FILTER REF CE-750 AMM 29-10-08 REMOVED AND REPLACED B SIDE HYDRY CASE DRAIN FILTER REF CE-750-AMM 29-10-08 REMOVED AND REPLACED B SIDE BYPASS FILTER REF CE 750 AMM 29-10-08 REMOVED AND REPLACED RUDDER ACCUMULATEOR GAUGE LINE REF CE 750 AMM 29-30-01 REMOVED AND REPLACED RUDDER ACCUMULATER GAUGE. REF CE-750 AMM 29-30-01 R&R HYD ACCUMULATOR B SIDE REF 750 AMM 29-30-01 R&R B SIDE YD RETURN FILTER REF CE-750-950-AMM 29-10-08 OPS CHECKED AND LEAK CHECKS GOOD. ALL WITH NO DEFECTS AFTER ALL LEAK CHECKS C/W SERVICED THE B SIDE HYD RES W/ NO DEFECT REF CE 750 AMM 12-10-16
SERVICED RUDDER STAND BY ACCUMULATOR WITH NO DEFECTS REF CE-750 AMM 12-10-16 REF GAM W/O 53184.
